On the Demazure character formula II. Generic homologies
Compositio Mathematica, Tome 58 (1986) no. 2, pp. 259-278
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__58_2_259_0,
author = {Joseph, Anthony},
title = {On the {Demazure} character formula {II.} {Generic} homologies},
journal = {Compositio Mathematica},
pages = {259--278},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {58},
number = {2},
mrnumber = {844412},
zbl = {0595.22014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__58_2_259_0/}
}
Joseph, Anthony. On the Demazure character formula II. Generic homologies. Compositio Mathematica, Tome 58 (1986) no. 2, pp. 259-278. http://geodesic.mathdoc.fr/item/CM_1986__58_2_259_0/